Alert archive / New York / Wind Advisories in 2017

Wind Advisory 14, NWS Albany, NY

October 30, 20174 states

NWS Albany, NY issued this wind advisory at Oct 30, 2017, 1:23 PM EDT for 4 states. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2017, 1:23 PM EDT (17:23 UTC)
Expired
Oct 30, 2017, 6:00 PM EDT
In force
5 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 24 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -213 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-213 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

135 
WWUS71 KALY 301723
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
123 PM EDT Mon Oct 30 2017


CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-302200-
/O.CAN.KALY.HW.W.0004.000000T0000Z-171030T2200Z/
/O.NEW.KALY.WI.Y.0014.171030T1723Z-171030T2200Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, 
Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, 
Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, 
Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, 
Saratoga Springs, Bolton Landing, Johnsburg, North Creek, 
North River, Warrensburg, Hague, Huletts Landing, Whitehall, 
Granville, Cobleskill, Breakabeen, Gilboa, Livingstonville, 
Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, 
Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, 
Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, 
Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, 
Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, 
Prattsville, Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, 
West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, 
Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, 
Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, 
Amenia, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls,
Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
Londonderry, Brattleboro, Guilford Center, West Brattleboro, 
and Bellows Falls
123 PM EDT Mon Oct 30 2017

...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Albany has issued a Wind
Advisory, which is in effect until 6 PM EDT this evening. The
High Wind Warning has been cancelled. 

* Locations..Litchfield County Connecticut, Berkshire County 
  Massachusetts, the Hudson Mohawk and Schoharie Valleys, 
  Taconics, western and southern Adirondacks, and eastern 
  Catskills of east central New York and southern Vermont. 

* Winds...West 20 to 35 mph with gusts up to 50 mph.

* Timing...This afternoon.

* Impacts...Strong winds may lead to downed trees, tree limbs 
  and power lines, especially where trees are still fully 
  leafed. This may also result in scattered to numerous power 
  outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
1 follow-up statement
850 
WWUS71 KALY 302206
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
606 PM EDT Mon Oct 30 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-302315-
/O.EXP.KALY.WI.Y.0014.000000T0000Z-171030T2200Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, 
Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, 
Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, 
Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, 
Saratoga Springs, Bolton Landing, Johnsburg, North Creek, 
North River, Warrensburg, Hague, Huletts Landing, Whitehall, 
Granville, Cobleskill, Breakabeen, Gilboa, Livingstonville, 
Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, 
Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, 
Mechanicville, Clifton Park, Waterford, Westerlo, Altamont, 
Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge, 
Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, 
Prattsville, Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock, 
West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, 
Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, 
Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, 
Amenia, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls,
Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
Londonderry, Brattleboro, Guilford Center, West Brattleboro, 
and Bellows Falls
606 PM EDT Mon Oct 30 2017

...WIND ADVISORY HAS EXPIRED...

The winds continue to subside at 6 pm across eastern New York and
western New England, and the Wind Advisory has been allowed to
expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Oct 30, 1:23 PM EDT, 0 minutes earlier.

Area forecast discussion, Oct 30, 1:23 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Albany NY
123 PM EDT Mon Oct 30 2017

.SYNOPSIS...
Very strong and gusty westerly winds will occur across the
region today as a powerful storm moves to our north into
eastern Canada. Winds gusts up to 50 to 60 mph are expected,
The winds will finally subside tonight but remain gusty in many
area. Rain will taper off this morning, then lake effect rain
and snow showers will impact a portion of the western Adirondacks.
Otherwise, a cooler and more seasonably and dry airmass will be
ushered.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The High Wind Warning has been cancelled as wind gusts are
expected to stay below warning criteria.

A wind advisory has been issued for the entire area through 6PM
this evening with gusts up to 50 mph possible.

As of 120 PM EDT, Latest GOES-16 WV imagery shows the strong
upper level trough lifting northeastward into New England with
dry, low-level air filtering into the region behind it. This
has allowed for showers to exit the region to the northeast,
with the exception of a few lingering showers in western New
England. Wind gusts over the past few hours have generally been
in the 30 to 40 mph range, which is below warning criteria. Have
therefore cancelled the high wind warning and replaced it with a
wind advisory for the entire forecast area valid through 6PM
this evening. No other major changes were made to the forecast.
Sent updates to NDFD and web servers.

Prev Disc...
As of 10 am, surface analysis shows an intense 974 mb low
just to the north of the Montreal/Quebec line as westerly winds
are increasing with deeper mixing underway under cold advection.
VWP from our 88D reveals 50+kts at 4k feet and per the BUFKIT
profiles mixing layer heights, we may just touch this level for
a period of time around the Noon hour into early afternoon.
Past CSTAR research has shown with these intense storms in the
cold advection, deeper mixing occurs with the storm moving into
southern Quebec. The final result is the deeper mixing potential
with some wind gusts of 50-60 mph impacting parts of the
region. The high wind warning may need to be modified or dropped
earlier than 6 pm across the southern most portion of the
forecast if the surface pressure gradient weakens and
isallobaric couplet transverses northward.

Upslope showers/rain along with deformation axis moving quickly
from west to east will keep wet conditions this morning with additional
rainfall amounts will be light (quarter of an inch or less this
morning). Then subsidence in the wake of the negatively tilted
trough should commence with reduction in both coverage and
intensity of the showers are expected. However, lake effect
activity off Lake Ontario should increase with more showers,
maybe mixing with some wet snow, across the northwest Dacks.

High temperatures have likely been achieved and expecting highs
in the mid 40s to mid 50s today with apparent temperatures a bit
cooler with the brisk winds.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
The stacked system will continue head north and finally begin to
fill tonight. The flow of the cooler air over the relatively
warmer waters of Lake Ontario will result in lake effect
showers. They are expected to develop by this evening then
continue into Tuesday night. The flow will focus the lake effect
across the far northwest corner of our forecast area north of
Route 28. The boundary layer temperatures should get cold
enough at night for some minor snow accumulation possible.
Otherwise, seasonably cool and dry weather across the rest of
the area.

Lows tonight are expected to drop into the 30s. Tuesday will
still have some gusty winds but nothing like today. Highs in
the lower 40s to mid 50s are expected. Some weak ridging will
briefing build in Tuesday night into Wednesday. It will be
chilly Tuesday night with lows in the upper 20s to mid 30s.
Clouds will be in the increase Wednesday well ahead of an
approaching warm front with chances for some rain expected late
in the day.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
We start the extended period watching a warm front from the Great
Lakes moving into the Northeast, pushing the antecedent high
pressure into northern New England. While the majority of the
precipitation should fall as snow, temperatures looks to be in the
mid 30s in parts of the Adirondacks with wet bulb temperatures near
32 - 34F. Thus, started precipitation as rain/snow in this region
briefly late Wednesday night before becoming all rain by Thursday
morning.

Decent warm air advection ahead of the warm front expected Thursday
morning with good packing of H850 isotherms in the 00z model suite
along with perpendicular oriented H850 winds ranging 40 - 45kt .
Therefore, went with likely POPs for this period, especially north
and west of the Capital Region where the best forcing resides.
Considering the antecedent high could be 1030 - 1035mb, it may be
stubborn to exit northern New England. For now, placed the highest
POPS in the 12 - 18z Thursday period and lowered POPs heading into
the afternoon; however, this could change should the front slow down
its northern progression. Besides precipitation, temperatures should
remain above normal for early November with highs in the upper
50s/near 60.

Overnight lows should not decrease much as we should be in the
system's warm sector. Have lows staying in the upper 40s/near 50.
Friday could be even a few degrees warmer than Thursday in the low
60s as strong southwesterly winds precede the system's cold front.
There are timing difference among the guidance on the front's
arrival with the GFS and Canadian showing a faster solution with the
front moving into our CWA Friday aft'n while the Euro holds off
until near 00z Saturday. In these types of situations with strong
high pressure off shore, front's usual lag behind model guidance but
for now placed the highest POPs in the Friday afternoon period.

An impressive temperature gradient is associated with this frontal
passage as Canadian high pressure moves in quickly behind the front
Friday night. Northwesterly winds usher in much more fall-like
temperatures for the weekend. High pressure should be in control
Saturday but yet another disturbance could quickly follow for the
second half of the weekend and even into the work week. Uncertain on
exact timing and location but introduced slight chance and chance
POPS again for Saturday night thru Monday to reflect this second
system.
i

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
As of 7 am, surface analysis shows an intense 974 mb low
centered just over the New York border into Canada near Saint
Lawrence and Franklin counties with pressure falls occurring to
the north. Westerly flow will increase across the area as the
rise/fall couplet moves over the region. Winds are expected to
be at their strongest later this morning into the afternoon
with gusts to around 45 knots. Winds will weakening as we head
into the evening.

VFR-MVFR through the morning hours as rain/showers wrapping
around low swings across the area. VFR conditions then expected
for the afternoon and evening.

Outlook...

Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. Slight Chance of SHRA.
Wednesday Night: High Operational Impact. Likely SHRA.
Thursday: Moderate Operational Impact. Chance of SHRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA.
Friday: Moderate Operational Impact. Chance of SHRA.

&&

.FIRE WEATHER...
Very strong and gusty westerly winds today with gusts 50 to 60
mph. A widespread soaking rainfall occurred across the area Sunday
and Sunday night. The intense low responsible for the rainfall
will move northward into eastern Canada today. The winds will
finally subside tonight but remain gusty in many areas through
Tuesday.

&&

.HYDROLOGY...
The Flash Flood Watch was cancelled earlier as the moderate to
heavy rainfall exited the region bringing an end to the threat
for flash flooding. However rivers, creeks and streams continue
to response to the runoff and will crest today and tonight. for
flash flooding. However rivers, creeks and streams continue to
response to the runoff and will crest today and tonight. For
details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

Mainly dry conditions will then return through the middle of
next week, except for lake effect rain/snow showers over the a
portion of the western Adirondacks. The next chance for widespread
precipitation will be Wednesday night into Thursday.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 6 PM EDT this evening for CTZ001-013.
NY...Wind Advisory until 6 PM EDT this evening for NYZ032-033-
     038>043-047>054-058>061-063>066-082>084.
MA...Wind Advisory until 6 PM EDT this evening for MAZ001-025.
VT...Wind Advisory until 6 PM EDT this evening for VTZ013>015.

&&

SYNOPSIS...IAA
NEAR TERM...IAA/BGM/JVM/Wasula
SHORT TERM...IAA
LONG TERM...Speciale
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Oct 30, 4:45 AM EDT, 8 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
445 AM EDT Mon Oct 30 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-311100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
445 AM EDT Mon Oct 30 2017

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York and southern Vermont.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send reports of wind damage to the
National Weather Service.

In the hours before

Local storm report, Oct 30, 10:51 AM EDT, 2 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
1051 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     Non-Tstm Wnd Dmg 3 N Guilderland         42.74N  73.89W
10/30/2017                   Albany             NY   Social Media

            Curry Road closed due to power lines down. Time
            estimated.

&&

Event Number ALY1704167

BGM
Local storm report, Oct 30, 10:55 AM EDT, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
1055 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     Non-Tstm Wnd Dmg 1 SSE Litchfield        41.73N  73.19W
10/30/2017                   Litchfield         CT   Social Media

            A few trees down. Large tree fell on residence deck.
            Route 63 was closed due to trees and wires down with
            power outages. Time of report estimated.

&&

Event Number ALY1704168

BGM
Local storm report, Oct 30, 10:59 AM EDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
1059 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     Non-Tstm Wnd Dmg Bellows Falls           43.13N  72.46W
10/30/2017                   Windham            VT   Social Media

            Trees and wires down. Report of smoke from tree on
            Griswold Drive. Time of report estimated.

&&

Event Number ALY1704169

BGM
Local storm report, Oct 30, 11:58 AM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
1158 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     Non-Tstm Wnd Dmg 4 NNW Mariaville        42.88N  74.15W
10/30/2017                   Montgomery         NY   Dept of Highways

            Downed power pole between Bulls Head Road and
            Shellstone Road.

&&

Event Number ALY1704170

BGM
Local storm report, Oct 30, 12:04 PM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
1204 PM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 AM     Non-Tstm Wnd Dmg 2 E Stratford           43.18N  74.64W
10/30/2017                   Fulton             NY   Dept of Highways

            Downed tree resulted in road closure between Route 29A
            and Avery Road.

&&

Event Number ALY1704171

BGM
Local storm report, Oct 30, 12:09 PM EDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
1209 PM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     Non-Tstm Wnd Dmg 3 NE Troy               42.76N  73.63W
10/30/2017                   Rensselaer         NY   NWS Employee

            Multiple large tree limbs down in the vicinity of North
            Lake Avenue. Time estimated.

&&

Event Number ALY1704172

BGM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 8:00 PM EDTAreal Flood AdvisoryALYBerkshire5 hr
Oct 29, 8:11 PM EDTFlash Flood WarningALYGreene, Ulster5 hr
Oct 29, 8:41 PM EDTRiver Flood WarningALYUlster28 hr
Oct 29, 9:56 PM EDTRiver Flood WarningALYGreene, Schoharie19 hr
Oct 30, 4:34 AM EDTRiver Flood WarningALYHerkimer17 hr
Oct 30, 4:43 AM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida26 hr
Oct 30, 3:02 AM EDTRiver Flood WarningALYWindham20 hr

Nearby

Wind Advisories in New York, 2017Wind Advisories in Vermont, 2017Wind Advisories in Massachusetts, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.